# SDR HALA2021012500011

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 36,674 hours, 5,658 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Oil Cooler Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS DURING WALK AROUND FOUND NR 2 ENGINE HEAT EXCHANGE OIL LINE (P/N FK12480) CHAFED & LEAKING.  REMOVED AND REPLACED HEAT EXHCHANGER OIL TUBE (P/N FK12480), REFERENCE AMM 79-21-51 & IPC FIGURE 79-21-51-61.  LEAK CHECK PENDING.  PERFROMED ENGINE HIGH POWER RUN.  LEAK CHECK GOOD.  OK FOR SERVICE.
